01-18-2005, 04:00 PM #1
i just finished a deca and sus cycle and im in pct right now. im runing nolva at 20mg and clomid. my nipples are a lil puffy but idk if its gyno b/c i cant feel any lump and they dont hurt. could i run some letro and see if it clears up? they say its not good to run letro in pct b/c of the rebound it can cause.
01-18-2005, 04:21 PM #2
Femara isn't going to clear it up...it will only decrease the effectiveness of the nolva.
increase your nolva to 60-80mg a day until you are rid of the symptom.
01-18-2005, 09:07 PM #3Swellin Guest
Jack up the nolva for a while, and see if that helps. Once the sides ease off, you can taper the nolva dose.
01-18-2005, 09:14 PM #4VET Retired
- Join Date
- Dec 2001
Forget the nolva. It can make that gyno worse if it is progesterone related Letro at 2.5mg ed this will lower your estrogen, estrogen receptors and progesterone receptors killing the gyno.
Daem is a little off.....nolva lowers the letro by about 34% i believe.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)